Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diabetic and have Erectile dysfunction. Planning for baby. How to get rid of sensitive glands caused by viagra?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
Question
HI I am 30 Yr old and facing problem of sensitive glans. I am diabetic and have erectile dysfunction for an about a year. I am married and planning to have a baby. My doctor suggested me the Viagra and similar tablets for my erectile dysfunction problem and now i am able to get an erection but now i am having an issue with sensitive galns and i am unable to ejaculate inside my wife. Can you please suggest some medicine or exercise to get rid of sensitive galns problem?
Posted Wed, 4 Dec 2013 in Diabetes
 
 
Answered by Dr. Deepak Kishore Kaltari 55 minutes later
Brief Answer: steroid and antifungal ointment Detailed Answer: Hi, Thanks for your query. The glans sensitivity is usually due to accumulation of white secretions called as smegma which is more common in uncircumcised individual which makes the glans sensitive by causing inflammation by irritant action. Also in Diabetic patient there could be underlying fungal infection. I suggest you the following 1. Maintain proper hygiene by thoroughly cleaning the glans, especially if you have not undegone circumcision. Pulling back the prepuce, thoroughly cleaning it will help 2. Local application of combination of antifungal and steroid ointment will help- clotrimazole and Betamethasone(Candid B Ointment) will help. I hope I have answered your query Kindly get back to me in case you have any other query. Wishing you a happy married life. Take care Regards Dr Deepak Kishore Consultant Surgeon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor